Amiodarone-induced pseudoporphyria

A. Parodi, M. Guarrera, A. Rebora

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

In pseudoporphyria, skin lesions of porphyria cutanea tarda occur without any biochemical evidence of abnormal porphyrins. It may be seen in patients with chronic renal failure undergoing hemodialysis or may be due to various drugs, such as tetracycline hydochloride, frusemide, nalidixic acid and naproxen. We describe a case of pseudoporphyria apparently due to amiodarone.

Original languageEnglish
Pages (from-to)146-147
Number of pages2
JournalPhotodermatology
Volume5
Issue number3
Publication statusPublished - 1988

Fingerprint

Porphyria Cutanea Tarda
Nalidixic Acid
Naproxen
Amiodarone
Porphyrins
Furosemide
Tetracycline
Chronic Kidney Failure
Renal Dialysis
Skin
Pharmaceutical Preparations

ASJC Scopus subject areas

  • Dermatology

Cite this

Parodi, A., Guarrera, M., & Rebora, A. (1988). Amiodarone-induced pseudoporphyria. Photodermatology, 5(3), 146-147.

Amiodarone-induced pseudoporphyria. / Parodi, A.; Guarrera, M.; Rebora, A.

In: Photodermatology, Vol. 5, No. 3, 1988, p. 146-147.

Research output: Contribution to journalArticle

Parodi, A, Guarrera, M & Rebora, A 1988, 'Amiodarone-induced pseudoporphyria', Photodermatology, vol. 5, no. 3, pp. 146-147.
Parodi A, Guarrera M, Rebora A. Amiodarone-induced pseudoporphyria. Photodermatology. 1988;5(3):146-147.
Parodi, A. ; Guarrera, M. ; Rebora, A. / Amiodarone-induced pseudoporphyria. In: Photodermatology. 1988 ; Vol. 5, No. 3. pp. 146-147.
@article{207daa1882684cfda470fb66f1f08c62,
title = "Amiodarone-induced pseudoporphyria",
abstract = "In pseudoporphyria, skin lesions of porphyria cutanea tarda occur without any biochemical evidence of abnormal porphyrins. It may be seen in patients with chronic renal failure undergoing hemodialysis or may be due to various drugs, such as tetracycline hydochloride, frusemide, nalidixic acid and naproxen. We describe a case of pseudoporphyria apparently due to amiodarone.",
author = "A. Parodi and M. Guarrera and A. Rebora",
year = "1988",
language = "English",
volume = "5",
pages = "146--147",
journal = "Photo-dermatology",
issn = "0905-4383",
publisher = "Blackwell Munksgaard",
number = "3",

}

TY - JOUR

T1 - Amiodarone-induced pseudoporphyria

AU - Parodi, A.

AU - Guarrera, M.

AU - Rebora, A.

PY - 1988

Y1 - 1988

N2 - In pseudoporphyria, skin lesions of porphyria cutanea tarda occur without any biochemical evidence of abnormal porphyrins. It may be seen in patients with chronic renal failure undergoing hemodialysis or may be due to various drugs, such as tetracycline hydochloride, frusemide, nalidixic acid and naproxen. We describe a case of pseudoporphyria apparently due to amiodarone.

AB - In pseudoporphyria, skin lesions of porphyria cutanea tarda occur without any biochemical evidence of abnormal porphyrins. It may be seen in patients with chronic renal failure undergoing hemodialysis or may be due to various drugs, such as tetracycline hydochloride, frusemide, nalidixic acid and naproxen. We describe a case of pseudoporphyria apparently due to amiodarone.

UR - http://www.scopus.com/inward/record.url?scp=0023814943&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0023814943&partnerID=8YFLogxK

M3 - Article

VL - 5

SP - 146

EP - 147

JO - Photo-dermatology

JF - Photo-dermatology

SN - 0905-4383

IS - 3

ER -